Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Notes on linearly compact algebras


Author: Ti Yen
Journal: Proc. Amer. Math. Soc. 8 (1957), 698-701
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086806-4
MathSciNet review: 0086806
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Feldman, The Wedderburn principal theorem in Banach algebras, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 771-777. MR 0044042 (13:361b)
  • [2] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [3] D. Zelinsky, Linear compact modules and rings, Amer. J. Math. vol. 75 (1953) pp. 79-90. MR 0051832 (14:532a)
  • [4] -, Raising idempotents, Duke Math. J. vol. 21 (1954) pp. 315-323. MR 0062107 (15:928b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086806-4
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society